Skip to main content

Research Repository

Advanced Search

Spherical shells of a classical gauge field and their topological charge as a perturbative expansion

Farhi, Edward; Khoze, Valentin V.; Rajagopal, Krishna; Singleton Jr., Robert

Authors

Edward Farhi

Krishna Rajagopal

Robert Singleton Jr.



Citation

Farhi, E., Khoze, V. V., Rajagopal, K., & Singleton Jr., R. (1994). Spherical shells of a classical gauge field and their topological charge as a perturbative expansion. Physical Review D, 50, 4162-4174

Journal Article Type Article
Publication Date 1994
Journal Physical Review D
Print ISSN 2470-0010
Publisher American Physical Society
Volume 50
Pages 4162-4174
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1994PhRvD..50.4162F&db_key=PHY